MathSciNet Relay Station
MathSciNet bibliographic data
MR385198 33A65
Koornwinder, Tom Jacobi polynomials. II. An analytic proof of the product formula. SIAM J. Math. Anal. 5 (1974), 125–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement